# SDR ASAA1159653

- Difficulty date: May 16, 2011
- Submitted: May 18, 2011
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 18,009 hours, 5,616 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: AAAH004552
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 18,004 hours, 5,615 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NR 2 GEN SOURCE OFF LIGHT ILLUMINATED WOULD NOT RESET.  REPLACED NR 2 IDG REF MM 24 11 11 & MM 24 11 11 090 801C3.  PERFORMED OPERATIONAL CHECK REF MM 24 11 00.  OPS AND NO LEAKS OKAY.
